# SDR DALA2014072504214

- Difficulty date: July 24, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,512 hours, 47,540 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Condition: Malfunctioned
- Location: Brake Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, LT & RT BRAKE PRESSURE DROPPED TO 800PSI.  HYDRAULIC QUANTITY AND PRESSURE WERE NORMAL.  CREW DECLARED EMERGENCY.  BRAKES OPERATED NORMALLY DURING LANDING ROLLOUT.  MAINTENANCE R & R THE BRAKE PRESSURE INDICATOR.
